ACTIFEDDUO LP RHINITIS ALLERGIC TABLETS

ACTIFEDDUO LP RHINITIS ALLERGIC TABLETS View larger

3400937620703

ACTIFEDDUO LP ALLERGIC RHINITIS contains cetirizine (second generation antihistamine) and pseudoephedrine (a nasal decongestant).
It is indicated in adults and adolescents over 15 years:
· In allergic manifestations with nasal congestion,
· In the treatment of symptoms of seasonal allergic rhinitis (hay fever) or not seasonal (animal dander, mold, dust mites ...) associated or not with allergic conjunctivitis: nasal congestion, clear nasal discharge, sneezing repeatedly, pruritus (itching) nasal and / or eye

More details

The advice of your pharmacist

Partners with: AROMAFORCE Resistance and natural defenses PRANAROM 5 ml, PILEJE LACTIBIANE ALR 60 CAPSULES ALLERGY, PRANARÔM ALLERGOFORCE BIO ANTI-ALLERGY NASAL SPRAY 15ML, AROMAFORCE Sanitizer Spray 150 ml PRANAROM, KIT Homeopathic Allergy ENT, IMMUCHOC PILEJE 15 TABLETS, Sterimar Pump Stop & Protect Allergic Nose 20 ml, Rhinolaya Protect Spray 50ml Inebios Allergies

In stock

Preview the Shipping Fees - Free Shipping from 99€*
  • Médicament conseil

7,00 € tax incl.

This product is a medicament.

You must check the \"Jai read the manual of this drug\" to add this product to your cart.

This product is a drug. You must certify that you have read the leaflet before you can order this product.

Add to Basket

Add to Wishlist

For warnings, the precautions and cons-indications, please see the instructions.

Description

FORMS and PRESENTATIONS
Film-coated tablet sustained release.
White to off-white, biconvex, round.
COMPOSITION
Cetirizine dihydrochloride ................................................................................................................... 5 mg
Pseudoephedrine HCl ...................................................................................................... 120 mg
Each tablet for extended release.
Excipient: lactose.
Excipients: Core: hypromellose, microcrystalline cellulose, colloidal anhydrous silica, magnesium stearate, lactose monohydrate, croscarmellose sodium.
Coating: Opadry Y-1-7000 white (hypromellose, titanium dioxide, macrogol 400).
INDICATIONS
This medicine contains two active ingredients: cetirizine (antihistamine second generation) and pseudoephedrine (a nasal decongestant).
It is indicated for adults and adolescents over 15 years:
· In allergic manifestations with nasal congestion,
· The treatment of symptoms of seasonal allergic rhinitis (hay fever) or non-seasonal (animal dander, mold, dust mites ...) or not associated with allergic conjunctivitis: nasal congestion, clear nasal discharge, sneezing repeatedly, pruritus (itching) nasal and / or eye.
DOSAGE AND ADMINISTRATION
Orally.
RESERVED FOR ADULTS AND ADOLESCENTS OVER 15 YEARS.
One tablet twice a day (morning and evening), with or without food.
The tablets should be swallowed whole with a little water and must not be chewed.
In patients with mild to moderate renal impairment, the dose should be reduced to one tablet per day.
In the absence of improvement after 5 days of treatment, it is necessary to seek medical advice.
Once the symptoms of allergic rhinitis relieved, take over the management of allergic conjunctivitis in a more appropriate treatment.
CONTRAINDICATIONS
This medicine is indicated in against-the following situations:
Hypersensitivity to any component of the product.
· In children under 15 years.
· In patients with a history of stroke or risk factors that may increase the risk of stroke, due to the alpha vasoconstrictor sympathomimetic activity.
· In case of severe hypertension or poorly balanced treatment.
· In case of severe coronary insufficiency. · If risk of glaucoma angle closure.
· In case of risk of urinary retention related disorders urétroprostatiques. ·
With a history of seizures.
· In case of lactation (see section Fertility / pregnancy / lactation).
· In the case of impaired renal function due to the presence of cetirizine.
· In combination with non-selective MAOIs because of the risk of paroxysmal hypertension and hyperthermia can be fatal (see section Interactions).
· In association with sympathomimetic indirect action: vasoconstrictor for decongest the nose, whether administered orally or nasally [phenylephrine (aka neosynephrine), pseudoephedrine, ephedrine] and methylphenidate, because of the risk of vasoconstriction and / or outbreaks hypertensive (see section Interactions.).
· In association with alpha-sympathomimetic: vasoconstrictors for decongest the nose, whether administered orally or nasally [etilefrine, naphazoline, oxymetazoline, phenylephrine (aka neosynephrine), synephrine, tetryzoline, Tuaminoheptane, tymazoline] and midodrine, because of the risk of vasoconstriction and / or extensive hypertensive (see section Interactions.).
The combination of two decongestants is against-indicated, regardless of the route of administration (oral and / or nasal), such an association is useless and dangerous and is a misuse.
This medicine SHOULD NOT BE USED MAINLY during pregnancy (see section Fertility / pregnancy / lactation).
WARNINGS and PRECAUTIONS
In case of high or persistent fever, signs of superinfection occurred or symptoms persist beyond five days, a reassessment of treatment should be made.
Special warnings
Due to the presence of pseudoephedrine
· It is imperative to adhere strictly to dosage, treatment duration of 5 days, the cons-indications (see Adverse Effects).
· Patients should be aware that the occurrence of hypertension, tachycardia, palpitations or cardiac arrhythmias, nausea or any neurological signs (such as the onset or increase of headache) should be discontinued treatment.
· It is advisable for patients to seek medical advice in case of hypertension, heart disease, hyperthyroidism, diabetes or psychosis.
Taking this medicine is not recommended because of the risk of vasoconstriction and / or hypertensive surges associated with its indirect sympathomimetic activity with the following medications (see section Interactions):
· MAO-A selective · Ergot alkaloids of rye dopaminergic (bromocriptine, cabergoline, lisuride or pergolide) or vasoconstrictor (dihydroergotamine, ergotamine, methylergonovine or methysergide).
· In association with linezolid.
· Neurological disorders such seizures, hallucinations, abnormal behavior, agitation, insomnia have been reported more frequently in children after administration of vasoconstrictors systemically, especially during episodes febrile or overdoses.
Therefore, it is particularly suitable:
· Not to prescribe this treatment in combination with drugs that lower the seizure threshold such as terpene derivatives, Clobutinol, antimuscarinic substances, local anesthetics ... or if convulsive history;
· To respect, in all cases, the recommended dosage, and to inform the patient of the risks of overdose when combined with other drugs containing vasoconstrictors.
Related to excipients
This medicine contains lactose. Its use is not recommended in patients with galactose intolerance, Lapp lactase deficiency or Lapp malabsorption of glucose or galactose (rare hereditary diseases).
Precautions
The attention of athletes is drawn to the fact that pseudoephedrine could produce a positive reaction in doping tests controls.
INTERACTIONS
Drug Interactions: Related to the presence of pseudoephedrine
Associations against-indicated
(See section 4.3 Contraindications)
+ Non-selective MAOIs
Paroxysmal hypertension, hyperthermia can be fatal. Because of the duration of action of MAO, this interaction is still possible 15 days after stopping the MAOI.
+ Other indirect sympathomimetic (ephedrine, methylphenidate, phenylephrine (aka neosynephrine), pseudoephedrine)
Risk of vasoconstriction and / or hypertensive crises.
+ Alpha sympathomimetic (oral and / or nasal) (etilefrine, midodrine, naphazoline, oxymetazoline, phenylephrine, synephrine, tetryzoline, Tuaminoheptane, tymazoline)
Risk of vasoconstriction and / or hypertensive surges.
Concomitant use not recommended
(See section 4.4 Special warnings)
+ Ergot alkaloids of rye dopaminergic (bromocriptine, cabergoline, lisuride, pergolide)
Risk of vasoconstriction and / or hypertensive surges.
+ Ergot alkaloids of rye vasoconstrictor (dihydroergotamine, ergotamine, methylergonovine, methysergide)
Risk of vasoconstriction and / or hypertensive surges.
+ Selective MAO-A (moclobemide toloxatone)
Risk of vasoconstriction and / or hypertensive surges.
Linezolid +
Risk of vasoconstriction and / or hypertensive surges.
Combinations requiring precautions for use
Halogenated volatile anesthetics +
Intraoperative hypertensive crisis.
For scheduled surgery, it is preferable to discontinue treatment a few days before surgery.
FERTILITY / PREGNANCY / LACTATION
Pregnancy
Given the available data, the use ACTIFED LP RHINITIS ALLERGIC is not recommended during pregnancy.
For pseudoephedrine
There are no reliable data teratogenicity in animals.
Clinical, epidemiological studies have not revealed any teratogenic effects associated with the use of pseudoephedrine.
However, as a precautionary measure and given the powerful vasoconstrictive properties of this drug, its use is not recommended during pregnancy.
For cetirizine
Studies in animals have shown no evidence of teratogenicity. In the absence of teratogenic effects in animals, a teratogen in humans is not expected. Indeed, to date, the substances responsible for malformations in humans have proven teratogenic in animals in studies conducted in two species well.
In clinical practice, the use of cetirizine in a limited number of pregnancies has apparently revealed no particular malformation or foetotoxic to date. However, additional studies are needed to assess the consequences of exposure during pregnancy.
Accordingly, the use of cetirizine should be considered during pregnancy if necessary.
Nursing
Given the available data, the use of LP ACTIFED RHINITIS ALLERGIC is against-indicated during lactation.
Regarding pseudoephedrine
Pseudoephedrine passes into breast milk. Given the possible cardiovascular and neurological effects of vasoconstrictors, taking this medicine is against-indicated during lactation.
Regarding cetirizine
Because of a low pass into breast milk, use of cetirizine is not recommended during lactation.
Drive and use MACHINES
In some susceptible patients, cetirizine can cause drowsiness.
Although this effect is less frequently observed with cetirizine than with first-generation antihistamines, it is advisable for patients who need driving or operating dangerous machines do not exceed the recommended dosage, and assess their vigilance in treatment.
ADVERSE REACTIONS
Hypersensitivity reactions related to any component of this medication.
Associated with the presence of pseudoephedrine
Cardiac Disorders
· Palpitations. · Tachycardia. · Myocardial infarction.
Visual disturbances
· Crisis closure glaucoma angle.
Gastrointestinal disorders
· Dry mouth. Nausea. · Vomiting.
Nervous System Disorders
· Stroke Hemorrhagic exceptionally in patients who used specialties pseudoephedrine hydrochloride: these strokes occurred in overdose or misuse in patients with risk factors for ischemic vascular · Strokes · Headache.. . · Convulsions.
Psychiatric Disorders
· Anxiety. · Agitation. · Behavioural Disorders. · Hallucinations. · Insomnia.
Fever, overdose, drug combination may lower the seizure threshold or promote an overdose, were often found and appear to predispose to the occurrence of such effects (see sections Contraindications and Warnings and precautions. ).
Urinary Disorders
Dysuria · (especially if urétroprostatiques disorders). · Urinary retention (particularly in the case of disorders urétroprostatiques).
Skin disorders
· Sweats. · Rash. · Itching. · Urticaria.
Vascular disorders
· Hypertension (hypertensive crisis).
Associated with the presence of cetirizine
· Possibility of digestive disorders, dry mouth, dizziness, unusually · have been described cases of allergic skin reactions such reactions and angioedema · rare cases of drowsiness have been reported in certain sensitive subjects, appearing at beginning treatment.
OVERDOSE
An acute overdose of cetirizine or pseudoephedrine may produce tachycardia, arrhythmia, hypertension, signs of depression (sedation, apnea, unconsciousness, cyanosis and cardiovascular collapse) or stimulation (insomnia, hallucinations, tremor, seizures epilepsy) CNS can be fatal.
The treatment, preferably in a hospital, to be symptomatic, taking into account the drugs ingested simultaneously. If vomiting does not spontaneously occur, it will be caused. Gastric lavage is also recommended.
There is no known antidote. Sympathomimetic amines should not be used. Hypertension is controlled by alpha-blocking agents, tachycardia with beta-blockers. Seizures may be treated with intravenous diazepam (or rectal diazepam in the case of children).
Cetirizine and pseudoephedrine are poorly removed by hemodialysis.
PHARMACODYNAMICS
The pharmacodynamic activity of cetirizine and pseudoephedrine combination is directly related to an additive effect of the activity of each of these components.
Cetirizine is a potent and selective H1-receptor antagonist with additional antiallergic properties: This component inhibits the early phase of the allergic reaction associated with histamine and also reduces the migration of certain inflammatory cells and the release of certain mediators associated with the delayed allergic reaction; it inhibits the reactions caused by histamine or pollen in the nasal provocation tests.
Pseudoephedrine is a sympathomimetic amine orally active wherein the alpha-mimetic activity compared to the predominantly beta-mimetic activity; due to its vasoconstrictor action, it has a decongestant effect on the nasal mucosa.
PHARMACOKINETICS
After oral administration, cetirizine is rapidly and almost completely absorbed. Peak plasma concentrations are generally achieved in one hour in fasting conditions.
Cetirizine does not know first-pass metabolism.
After repeated oral administration, the daily urinary excretion of unchanged cetirizine is approximately equal to 65% of the dose.
The uptake and elimination of cetirizine are independent of dose. Variations inter-and intra-subject is low. The plasma half-life of cetirizine is about 9 hours. This value increases in patients with reduced kidney function. Cetirizine is highly bound to plasma proteins (93%). The volume of distribution is low and is about 0.5 l / kg.
Pseudoephedrine as cetirizine / pseudoephedrine extended-release reached peak plasma concentration between 3 and 5 hours after administration. It is primarily excreted unchanged in the urine. The urinary excretion rate is increased when the urine pH is reduced, and in case of reduced urine alkalinization. After repeated oral administration (every 12 hours), at steady state, the half-life is estimated apparent elimination nearly 9 hours.
A high fat meal did not highlight a change in the bioavailability of the two active substances, but it is nevertheless resulted in a peak plasma concentration of reduced and delayed cetirizine.
The onset of action of the combination is 30 minutes.
Preclinical safety
The chronic toxicity studies have identified doses without toxic effect of 30 mg / kg / day in rats and 40 mg / kg / day in cynomolgus monkeys. At these doses, exposure was higher in monkeys, but lower in rats than that measured in humans.
A battery of genotoxicity tests gave negative results for the combination cetirizine / pseudoephedrine.
Studies of reproductive toxicity in rats showed a slight increase in stillbirths and decreased body weight in males of the F1 generation of toxic doses to the mother. This dose (40 mg / kg / day) is similar to the therapeutic exposure in humans systemic exposure. The relevance of this information for safe use in humans during pregnancy and lactation is uncertain.
SHELF LIFE
3 years.
SPECIAL STORAGE
No special precautions for storage.
SPECIAL PRECAUTIONS FOR DISPOSAL AND HANDLING
No special requirements.
PRESCRIPTION / ISSUE / CARE
MA 3400937620703 (Plq/10)

Warnings on drugs

Warning, the drug is not a product like any other. Read the package leaflet before ordering. Do not leave medicines out of reach of children. If symptoms persist, seek the advice of your doctor or pharmacist. Attention to incompatibilities on products in your.

Tell your pharmacist online treatments underway to identify possible incompatibilities. The checkout form contains a custom message field provided for this purpose.

Click here to find record of the drug at the site of the National Security Agency of Medicines and Health Products.

Pharmacovigilance : Report or a related adverse event (s) (s) (s) the use of a drug

VIDAL OF THE FAMILY

ACTIFED ALLERGIC RHINITE

Anti-rheumatic medication

cetirizine, pseudoephedrine

. Presentations . Composition . Indications . Contraindications . Warning . Drug Interactions . Pregnancy and breastfeeding . Directions for use and dosage . Advice . Undesirable effects . Lexicon

PRESENTATIONS (summary)

ACTIFED ALLERGIC RHINITE: prolonged release tablet (white); box of 10.
-

Laboratory

COMPOSITION (summary)
p cp
Cetirizine dihydrochloride 5 mg
Pseudoephedrine hydrochloride 120 mg
Lactose +

INDICATIONS (summary)
This medication combines cetirizine, an antiallergic antihistamine , and pseudoephedrine, a decongestant vasoconstrictor that reduces the feeling of stuffy nose.
It is used in the treatment of allergic manifestations with stuffy nose and allergic rhinitis ; runny nose, repeated sneezing, itching of the nose and eyes.
CONTRAINDICATIONS (summary)
This medication should not be used in the following cases:
WARNING (Contents)
Although it is available without a prescription, it contains a vasoconstrictor that can cause potentially serious cardiac or neurological adverse effects. Its use requires certain precautions, including compliance with doses and contraindications. Make sure you do not associate it with another medication containing a decongestant vasoconstrictor , especially nasally.
Decongestant vasoconstrictors can increase heart rate ( tachycardia ) and cause palpitations and nausea. If these adverse effects are too severe, treatment should be discontinued.
They may also be responsible for rare neurological complications ( convulsions , hallucinations, abnormal agitation), in particular in the case of excessive dosage . Respect the recommended dose.
It is best to take medical advice in case of hyperthyroidism , heart disease, diabetes or psychic disorders.
Taking this medicine may cause acute glaucoma in susceptible persons: red, hard and painful eye, with blurred vision. An emergency consultation with an ophthalmologist is necessary.
This medication may, in rare cases, lead to decreased vigilance. Be sure to occasionally take the first shot that you bear it well, before driving or using a dangerous machine.
Sports: This medicinal product contains a substance considered as stimulant (phenylephrine, pseudoephedrine or synephrine), which is included in the 2004 monitoring program of the Ministry of Youth and Sports. It can be found in athletes' urine to detect any misuse.
DRUG INTERACTIONS (summary)
This medication should not be combined with:
  • another oral decongestant vasoconstrictor containing phenylephrine, pseudoephedrine or methylphenidate or a nasal vasoconstrictor containing naphazoline, oxymetazoline, ephedrine or tuaminoheptane sulfate: risk of hypertensive crisis;
  • an antidepressant of the non-selective MAOI type ( MARSILID ): a period of at least 15 days must be respected between the taking of these 2 medicines.
It can interact with ergot derivatives used in Parkinson's disease (bromocriptine, pergolide, lisuride, cabergoline) or in migraine (ergotamine, dihydroergotamine, methysergide) or with selective AIMM (moclobemide).
PREGNANCY AND BREAST-FEEDING (summary)
Pregnancy :
Due to the presence of pseudoephedrine, the use of this drug is not recommended in pregnant women.

Breastfeeding:
This drug passes into breast milk. It is contraindicated during breast-feeding.
DIRECTIONS FOR USE AND DOSAGE (summary)
The tablets should be swallowed with a glass of water, without being chewed, during or outside meals.

Usual dosage:

  • Adult and adolescent over 15 years: 1 tablet, morning and evening.
The duration of treatment should not exceed 5 days.
TIPS (summary)
This medication works on the manifestations of allergy but does not eliminate the cause. If symptoms persist or worsen, consult your doctor.
POSSIBLE ADVERSE EFFECTS (summary)
Related to pseudoephedrine:
  • Acceleration of the heart, palpitations .
  • Dry mouth, nausea, vomiting.
  • Headache, convulsions, anxiety, agitation, insomnia, behavioral disorders.
  • Rash, itching, sweating.
  • Urinary retention.
  • Exceptionally: stroke (in case of misuse).
Related to cetirizine: digestive disorders, dry mouth, dizziness , drowsiness.


GLOSSARY (summary)


stroke
Brain injury due to haemorrhage or abrupt obstruction of an artery. Depending on the size of the lesion, the consequences are more or less serious: temporary discomfort, paralysis, coma.
Abbreviation: AVC.


adenoma of the prostate
Increase in the volume of the prostate gland located under the bladder of the man. This increase in volume is benign, has no relationship to cancer, but can interfere with the passage of urine into the urethra through the gland.
Symptoms that suggest the presence of a prostate adenoma are:
  • difficulty urinating (slowness, weakness of the spray);
  • the need to get up several times at night to urinate;
  • urges to urinate imperiously and difficult to control.
Some drugs, especially atropinics, may have the undesirable effect of aggravating the discomfort and may lead to a total blockage of the bladder evacuation. They are therefore contraindicated or should be used cautiously in men with the symptoms described above.


allergy
Skin reaction (itching, pimples, swelling) or general discomfort occurring after contact with a particular substance, use of a medication, or ingestion of food. The main forms of allergy are eczema, urticaria, asthma, angioedema and allergic shock (anaphylactic shock). Food allergy can also result in digestive disorders.


antecedent
Affection healed or always in evolution. The antecedent may be personal or family. The background is the history of a person's health.


antidepressant
Medication that works against depression. Some antidepressants are also used to combat obsessive-compulsive disorder, generalized anxiety, certain rebellious pain, enuresis, etc.
Depending on their mode of action and adverse effects, antidepressants are divided into different families: imipraminic antidepressants, serotonin reuptake inhibitors, selective or non-selective MAOIs. Finally, other antidepressants do not belong to any of these families, because they possess original properties.
The mode of action of antidepressants has two main aspects: the relief of moral suffering and the fight against inhibition which removes all will to action from the depressed. There may be a time lag between these two effects: moral suffering may persist, while the capacity for action reappears. During this short period, the risk of suicide in some depressed people can be increased. The physician takes it into account in its prescription (possible association with a tranquillizer) and it must imperatively be respected.


antihistamine
Medication that opposes different effects of histamine. Two main types exist: antihistamines type H1 (antiallergic) and antihistamines type H2 (gastric antiulcer). Some antihistamines of type H1 are sedative, others do not alter vigilance.


convulsions
Involuntary contractions limited to a few muscles or generalized to the whole body. They are due to excessive pain or stimulation of the brain: fever, poisoning, lack of oxygen, brain damage. Convulsions may be due to an epileptic seizure or high fever in young children.


diabetes
A general term for diseases that result in the emission of abundant urine and intense thirst. The word diabetes, used alone, is generally related to diabetes mellitus, which corresponds to a disruption in the regulation of the body's sugars by insulin. It results in increased sugar (glucose) in the blood and its possible presence in the urine. There are two types of diabetes mellitus: Type 1 or insulin-dependent diabetes, which requires insulin injections, and type 2 or non-insulin dependent diabetes, which can initially be treated with oral antidiabetics.


glaucoma
Disease characterized by increased pressure of the fluids contained in the eye (intraocular hypertension).
This general term covers two totally different affections:
  • Open angle glaucoma or chronic glaucoma is the most common; it is generally symptom-free, detected by the measurement of intraocular tension in the ophthalmologist. It does not cause acute seizures, and treatment relies primarily on beta-blocking eye drops. People with open-angle glaucoma should not use cortisone derivatives without prior ophthalmologic advice.
  • Closed-angle glaucoma or acute glaucoma is more rare. Between seizures, intraocular tension is normal. But the inadvertent use of atropine medicines (especially eye drops) causes an acute crisis of intraocular hypertension which can permanently damage the retina in a few hours. It is an ophthalmological emergency that is recognized by a brutally red eye, horribly painful, hard as a glass ball, and whose vision becomes blurred.
The angle in question in these two affections is the irido-corneal angle. It is indeed between the iris and the cornea that is located the system of evacuation of the liquids of the eye. A slightly open (closed) angle exposes a total obstruction of the evacuation system. This obstruction can occur when the iris is opened to the maximum (mydriasis) under the effect of an atropinic drug: the iris then comes to be attached to the cornea.
Contraindications for atropine medicines are limited to those who have already had closed-angle glaucoma or have been detected by an ophthalmologist. Those who suffer from chronic open angle glaucoma are not affected by these contraindications.


high blood pressure
Excess blood pressure (tension) in the arteries. This pressure is provided by the heart and is expressed by two digits. It is maximal during contraction of the heart, or systole (first digit), and minimal during cardiac rest, or diastole (second digit). High blood pressure is characterized by a maximum (systolic) pressure greater than or equal to 16, or a minimum (diastolic) pressure greater than or equal to 9.5. Treatment is initiated when these numbers are exceeded or for lower blood pressure in some people with cardiovascular risk factors: heredity, smoking, diabetes, excess cholesterol. Permanent antihypertensive therapy reduces damage to the heart and blood vessels due to high blood pressure.


hyperthyroidism
Excessive thyroid hormones, including heart failure, poor heat tolerance, weight loss and chronic fatigue.


MAOIs
Abbreviation for mono-amine oxidase inhibitor. Family of drugs used in psychiatry and neurology (depression, Parkinson's disease). These drugs are divided into non-selective MAOIs, which are incompatible with many drugs and even certain foods, and selective MAOIs (A or B), for which these disadvantages are absent or limited.


coronary heart disease
Partial disability of the arteries of the heart (coronary arteries) to irrigate the heart muscle. Seizures of angina pectoris can occur, most often during an effort.


renal failure
Inability of the kidneys to eliminate waste or medicinal substances. Advanced renal insufficiency does not necessarily result in a decrease in the amount of urine excreted. Only a blood test and creatinine dosage may reveal this disease.


sustained release
A process for the manufacture of a medicament which enables a slow and gradual release of the active substances into the body.
Abbreviation: LP.


palpitations
Abnormal perception of irregular heartbeat.


Parkinson
Chronic disease of the nervous system related to the alteration of certain brain cells and resulting in mobility disorders and sometimes tremors.


dosage
Quantity and distribution of the dose of a drug according to the age, weight and general condition of the patient.


rhinitis
Inflammation or infection of the nose and nasal cavities. Rhinitis can have an infectious origin (bacteria or virus) or an allergic origin. Allergic rhinitis includes seasonal rhinitis (hay fever) and perennial rhinitis, which are often persistent during the year (eg due to mites, animal hair or chemical agents) .


symptoms
Trouble felt by a person with an illness. The same symptom can translate different diseases and the same disease does not necessarily give the same symptoms in all the patients.


tachycardia
Accelerating the rhythm of the heartbeat. It may be due to fever, hyperthyroidism, heart disease, certain medications, and so on.


vasoconstrictor
Medication that causes contraction of blood vessels, as opposed to vasodilator.


dizziness
Symptom that can mean an impression of loss of balance (common sense) or, more strictly, a sense of rotation on oneself or the environment (medical sense).

Cliquez ici pour retrouver la notice de ce médicament sur le site de l'Agence Nationale de Sécurité du Médicament et des produits de santé.

Pharmacovigilance : Déclarer un ou des effet(s) indésirable(s) lié(s) à l'utilisation d'un médicament

NOTICE

ANSM - Last updated: 17/02/2015

Name of the medicinal product

ACTIFED LP ALLERGIC RHINITE, extended-release film-coated tablet

Cetirizine dihydrochloride / pseudoephedrine hydrochloride

framed

Read this leaflet carefully before you start taking this medicine. It contains important information for your treatment.

· This medication can be used in self-medication, ie used without consultation or prescription from a doctor.

· If symptoms persist, worsen or new symptoms appear, seek advice from your pharmacist or doctor.

· This leaflet is designed to help you use this medicine. Keep it, you might need to reread it.

DO NOT LEAVE THIS MEDICINE FOR CHILDREN.

Review summary

In this notice :

1. WHAT IS ACTIFED LP ALLERGIC RHINITE, sustained-release film-coated tablet AND WHAT IT IS USED FOR?

2. BEFORE YOU TAKE ACTIFED LP RHINITE ALLERGIQUE, sustained release film-coated tablet?

3. HOW TO TAKE ACTIFED LP ALLERGIC RHINITE, sustained-release film-coated tablet?

4. WHAT ARE POSSIBLE SIDE EFFECTS?

5. HOW TO STORE ACTIFED LP ALLERGIC RHINITE, sustained release film-coated tablet?

6. ADDITIONAL INFORMATION

1. WHAT IS ACTIFED LP ALLERGIC RHINITE, sustained-release film-coated tablet AND WHAT IT IS USED FOR?

Pharmacotherapeutic group

Not applicable.

Therapeutic indications

This drug contains two active ingredients: cetirizine (second-generation anti-histamines) and pseudoephedrine (nasal decongestant).

It is indicated in adults and adolescents over 15 years:

· in the symptomatic treatment of allergic manifestations associated with nasal congestion

· in case of symptoms of seasonal allergic rhinitis (hay fever) or non-seasonal (animal hair, mold, dust mites ...) associated or not with allergic conjunctivitis : nasal congestion, clear nasal discharge, repeated sneezing, pruritus itching) nasal and / or ocular.

2. BEFORE YOU TAKE ACTIFED LP RHINITE ALLERGIQUE, sustained release film-coated tablet?

List of information needed before taking the medication

If your doctor has told you about an intolerance to some sugars, contact your doctor before taking this medicine.

Cons-indications

Never take ACTIFED LP RHINITE ALLERGIQUE, sustained-release film-coated tablets in the following cases:

· In case of a history of allergy to the constituents of the product.

· Child under 15 years old.

· If you have had a stroke.

· In case of severe or poorly balanced blood pressure due to treatment.

· In case of serious heart disease (coronary insufficiency).

· If you have some forms of glaucoma (increased pressure in the eye).

· In case of difficulties to urinate of prostatic or other origin.

· In case of convulsions old or recent.

· If you are breastfeeding.

· In case of severe renal insufficiency (kidney disease) due to the presence of cetirizine.

· In combination with non-selective MAOIs due to the risk of paroxysmal hypertension and potentially fatal hyperthermia.

· In combination with other indirect sympathomimetics: vasoconstrictors intended to relieve nasal congestion, whether administered orally or nasally (phenylephrine (alias neosynhephrine), pseudoephedrine, ephedrine] and methylphenidate, due to the risk of vasoconstriction and / or hypertensive outbreaks.

· In combination with alpha sympathomimetics: vasoconstrictors intended to relieve the nose, whether administered orally or nasally (etilefrin, midodrine, naphazoline, oxymetazoline, phenylephrine, synephrine, tetryzoline, tuaminoheptane, tymazoline) because of the risk of vasoconstriction and / or hypertension.

The combination of two decongestants is contraindicated, regardless of the route of administration (oral and / or nasal): such an association is unnecessary and dangerous and corresponds to misuse.

You should not use this medication unless you are advised to do so by your doctor during pregnancy.

IN CASE OF DOUBT, IT IS ESSENTIAL TO ASK FOR THE OPINION OF YOUR DOCTOR OR YOUR PHARMACIST.

Precautions for use; special warnings

Take special care with ACTIFED LP ALLERGIC RHINITE, extended-release film-coated tablet:

Special warnings

DO NOT LEAVE THIS MEDICINE FOR CHILDREN.

· It is imperative to strictly observe the dosage, the duration of treatment of 5 days, and the contraindications.

· In case of overdosage or mistake of too high a dose, consult your doctor immediately.

· During treatment, if there is a feeling of acceleration of heartbeat, palpitations, onset or increase of headache, nausea, behavioral problems, stop treatment and immediately contact your doctor. doctor.

PREVENT YOUR DOCTOR, if you suffer:

· high blood pressure,

· cardiac disorders, hyperthyroidism (hyperfunction of the thyroid gland),

· personality disorders,

· of diabetes.

PREVENT YOUR DOCTOR, if you take:

· a selective MAO-A (moclobemide, toloxatone),

· a treatment containing an alkaloid of rye ergot:

o dopaminergic, such as bromocriptine, cabergoline, lisuride or pergolide (eg, antiparkinsonian)

o vasoconstrictor, such as dihydroergotamine, ergotamine, methylergometrine, methysergide),
(for example an antimigraine)

· of the linezolid.

Related to excipients

The use of this medication is not recommended in patients with galactose intolerance, Lapp lactase deficiency or glucose or galactose malabsorption syndrome (rare hereditary diseases).

Precautions for use

· In case of purulent nasal discharge, persistence of fever, absence of improvement after 5 days of treatment, CONSULT YOUR DOCTOR.

IN CASE OF DOUBT, DO NOT HESITATE TO ASK FOR THE OPINION OF YOUR DOCTOR OR YOUR PHARMACIST.

Interaction with other medicines

Taking or using other medicines:

If you are taking or have recently taken any other medicines, including medicines obtained without a prescription, talk to your doctor or pharmacist.

This medicine contains a vasoconstrictor, pseudoephedrine.

This medication should not be used in combination with:

· vasoconstrictors whether oral or nasal (phenylephrine (alias neosynhephrine), pseudoephedrine, ephedrine, methylphenidate, eleflorthine, midodrine, naphazoline, oxymetazoline, synephrine, tetrazoline, tuaminoheptane, tymazoline);

· a non-selective MAO-A (iproniazide).

It is not recommended to use this medication if you are already treated:

· by a selective MAO-A drug, a drug prescribed in some depressive states;

· and / or other dopaminergic or vasoconstrictor drugs such as bromocriptine, cabergoline, lisuride, pergolide or dihydroergotamine, ergotamine, methylergometrine, methysergide, drugs prescribed to treat certain neurological or endocrine disorders or migraines ;

· by linezolid.

In order to avoid the adverse effects of an overdose,

DO NOT ASSOCIATE WITHOUT MEDICAL ADVICE of other medicines containing vasoconstrictors or antihistamines.

IN CASE OF DOUBT, DO NOT HESITATE TO ASK FOR THE OPINION OF YOUR DOCTOR OR YOUR PHARMACIST.

Interactions with food and beverages

Not applicable.

Interactions with Herbal Medicines or Alternative Therapies

Not applicable.

Use during pregnancy and lactation

Pregnancy and breast feeding

Ask your doctor or pharmacist for advice before taking any medicine.

Pregnancy

Pseudoephedrine can cause heart problems in your fetus. Therefore, because of the presence of pseudoephedrine, the use of ACTIFED LP ALLERGIC RHINITE is not recommended, unless your doctor advises otherwise, during pregnancy.

If you discover that you are pregnant during treatment, consult your doctor promptly: he alone will be able to adapt the treatment to your condition.

feeding

Pseudoephedrine passes into breast milk and can cause inconvenient effects in your child (heart rhythm disorders, convulsions, restlessness, insomnia ...). Thus, because of the presence of pseudoephedrine, the use of ACTIFED LP ALLERGIC RHINITE is contraindicated when you are breastfeeding your child.

Sport

Sport

Attention: this specialty contains an active ingredient (pseudoephedrine) which can induce a positive reaction of the tests performed during the doping controls.

Effects on ability to drive or use machines

Driving and using machines:

In some sensitive patients, cetirizine may cause drowsiness. This effect is rare if the dosage is respected. However, it is recommended to ensure that this effect is not present when first taken before driving or using dangerous machinery.

List of excipients with known effect

Important information about some of the ingredients of ACTIFED LP RHINITE ALLERGIQUE, film-coated sustained-release tablet:

This medicine contains lactose.

3. HOW TO TAKE ACTIFED LP ALLERGIC RHINITE, sustained-release film-coated tablet?

Instructions for proper use

Not applicable.

Dosage, Mode and / or route (s) of administration, Frequency of administration and Duration of treatment

Dosage

RESERVED FOR ADULTS AND ADOLESCENTS OVER 15 YEARS.

Take 2 tablets every 24 hours (morning and evening) during or outside meals.

In patients with mild to moderate renal impairment, the dosage will be reduced to one tablet per day.

IN CASE OF DOUBT, ASK FOR ADVICE TO YOUR DOCTOR OR YOUR PHARMACIST.

Method and route of administration

Oral use.

The tablet should be swallowed with a little water and should not be chewed.

Duration of treatment

The duration of use is limited to 5 days. If there is no improvement as in the case of symptoms persisting beyond 5 days of treatment, take a medical opinion.

Once the symptoms of allergic rhinitis are relieved, take over the management of allergic conjunctivitis by a more suitable treatment.

Symptoms and Instructions for Overdose

If you take more ACTIFED LP RHINITE ALLERGIC, prolonged-release film-coated tablet than you should:

In case of accidental overdose or intoxication, STOP TREATMENT AND IMMEDIATELY CONSULT YOUR DOCTOR.

Instructions for omission of one or more doses

If you forget to take ACTIFED LP RHINITE ALLERGIC, sustained-release film-coated tablet:

Do not take a double dose to make up for a missed dose.

Risk of withdrawal syndrome

Not applicable.

4. WHAT ARE POSSIBLE SIDE EFFECTS?

Description of adverse reactions

Like all medicines, ACTIFED LP RHINITE ALLERGIC, sustained-release film-coated tablets may have side effects, although not everyone is exposed to them.

Because of the presence of pseudoephedrine , this medicine may cause:

· General effects such as:

o headaches, strokes,

o palpitations, high blood pressure, myocardial infarction, sweating, behavioral disturbances, nausea, vomiting,

o the onset of an acute glaucoma crisis in predisposed subjects that can result in a red and painful eye,

IN THESE CASES, STOP THE TREATMENT AND CONTACT YOUR DOCTOR IMMEDIATELY.

· May also occur:

o allergic reactions,

o urinary disorders (significant decrease in urine, difficulty urinating),

o dry mouth, nausea, vomiting, dizziness,

o convulsions, hallucinations, agitation, behavioral disorders and insomnia have been described in particular in children,

o exceptionally possible case of allergic reactions of the cutaneous type and angioedema of Quincke,

o memory or concentration disorders, confusion, dizziness (more common in the elderly),

o rare cases of somnolence in sensitive patients, more marked at the beginning of treatment,

o exceptionally haemorrhagic strokes have been reported in patients treated with medicinal products containing a vasoconstrictor, such as overdosage, contraindications or warnings, or in patients with vascular risk factors (see page 2. tAKE BEFORE YOU ALLERGIC RHINITIS ACTIFED LP, film-coated tablet extended release subsections: "never ACTIFED LP ALLERGIC RHINITIS, tablet extended release film coated in the following situations" , "Make attention with ACTIFED LP ALLERGIC RHINITE, prolonged-release film-coated tablet " ).

IN THESE CASES, STOP THE TREATMENT AND CONTACT YOUR DOCTOR IMMEDIATELY.

If you notice any side effects not listed in this leaflet, or if any of the side effects gets serious, contact your doctor or pharmacist.

5. HOW TO STORE ACTIFED LP ALLERGIC RHINITE, sustained release film-coated tablet?

Keep out of the reach and sight of children.

Expiration date

Do not use ACTIFED LP RHINITE ALLERGIC, sustained-release film-coated tablets after the expiry date which is stated on the carton. The expiry date refers to the last day of the month.

Storage conditions

No special storage conditions.

If necessary, warnings against visible signs of deterioration

Medicines should not be disposed of via wastewater or household waste. Ask your pharmacist what to do with unused medications. These measures will help protect the environment.

6. ADDITIONAL INFORMATION

Full list of active substances and excipients

What does ACTIFED LP RHINITE ALLERGIQUE contain, extended-release film-coated tablets?

The active substances are:

Cetirizine dihydrochloride ............................................... .................................................. 5 mg

Pseudoephedrine hydrochloride ............................................... .................................................. ..... 120 mg

For a sustained-release film-coated tablet.

The other components are:

Core: hypromellose, microcrystalline cellulose, anhydrous colloidal silica, magnesium stearate, lactose monohydrate, croscarmellose sodium.

Pelletizing: OPADRY Y-1-7000 white (hypromellose, titanium dioxide, macrogol 400).

Pharmaceutical form and content

What is ACTIFED LP RHINITE ALLERGIQUE, sustained-release film-coated tablet and contents of the pack?

This medication is in the form of a sustained release film-coated tablet (white to off-white, biconvex, round tablet). Box of 10 tablets.

Name and address of the marketing authorization holder and the holder of the manufacturing authorization responsible for the release of the lots, if different

Holder

JOHNSON & JOHNSON SANTE BEAUTE FRANCE

1 RUE CAMILLE DESMOULINS

92130 ISSY LES MOULINEAUX

exploiting

JOHNSON & JOHNSON SANTE BEAUTE FRANCE

1 RUE CAMILLE DESMOULINS

92130 ISSY LES MOULINEAUX

Maker

AESICA PHARMACEUTICALS SRL

VIA PRAGLIA, 15

10044 PIANEZZA (TO)

ITALY

or

JANSSEN-CILAG

DOMAIN OF MAIGREMONT

27100 VAL DE REUIL

Names of the medicinal product in the Member States of the European Economic Area

Not applicable.

Date of approval of the notice

The last date on which this leaflet was approved is {date}.

AMM under exceptional circumstances

Not applicable.

Internet Information

Detailed information on this medicine is available on the Afssaps website (France).

Information for health professionals only

Not applicable.

Other

ADVICE / HEALTH EDUCATION

a) What is an allergy, what is an allergic reaction?

Allergy is an overreaction of our body to substances it considers harmful, allergens. Allergens are the factors and substances triggering allergy and associated disorders.

During repeated and intensive contacts of our body with the allergen, an allergic reaction is triggered. The allergic reaction refers to all symptoms appearing a few minutes or hours after exposure to allergens. These allergens come from plants, animal hair, food, dust mites, molds or are substances of occupational origin.

This allergic reaction causes the release in the body of substances such as the histamine responsible for the disorders felt.

Like any allergic disease, it is important to consult a doctor at least once. IT SHALL DETERMINE IN PARTICULAR THE NEED TO CARRY OUT AN ALLERGOLOGICAL BALANCE SHEET.

b) How to recognize allergic rhinitis, seasonal or non-seasonal allergic conjunctivitis, localized acute urticaria?

Allergic rhinitis results in the following symptoms: successive sneezing, colorless nasal discharge, nasal obstruction (stuffy nose), itching and tingling of the nose. It may be accompanied by irritations of both eyes (tearing, redness), throat and nose.

We distinguish:

· seasonal allergic rhinitis or hay fever : they occur every year in the same season when the concentration of pollen increases in the air. These allergies due to pollen are very common and usually manifest for the first time during adolescence. They are repeated every year at the same time, depending on the presence of the responsible pollen (s). However, you are not allergic to all pollens, but to one or more of them only.

· perennial allergic rhinitis , occur throughout the year and most often depend on domestic allergens such as mites, dust, mold, and domestic animals.

Allergic conjunctivitis is characterized by tearing and tingling of both eyes.

The localized acute urticaria results in plaques with itching, redness, edema (swelling).

c) Some practical tips

Removing the allergen (foreclosure) is the measure of choice to suppress or reduce the symptoms of allergy.

For household allergens: measures to reduce the presence of allergens are essential:

· the mattress should be completely surrounded by a plastic anti-dust mite cover as well as the pillows. The bed base, unless it is in slats or metal, shall be surrounded by a plastic. All bedding should be washed twice a month at 60 ° C if possible.

· the chamber must be ventilated and cleaned regularly;

· on the floor, bed runs and carpets should be avoided;

· avoid pets.

During the pollen season it is possible to reduce the exposure to pollen:

· in your garden, diversify the plantations avoiding the most allergenic species (cypress, thuja, birch ...);

· Avoid cutting the grass yourself during the pollen season;

· preferably with glasses and a protective mask.

"WHAT TO DO IN CASE OF A NOSE MOUTH OR NOSE THAT CASTING":

This medication is used in the treatment of stuffy nose and / or headaches during colds in adults and adolescents over 15 years of age.

The common cold is a very common acute benign infection that affects the nasal mucosa (inner lining of the nose). This mucous membrane secretes a liquid whose role is to constantly moisten the inspired air and to fight against the infectious agents. When this mucous membrane is irritated, it swells and increases its usual liquid secretion, so that the nose "is clogged" or that the nose "flows".

In order to limit the onset of symptoms, respect the following hygiene rules as much as possible:

· Wash hands regularly, especially before meals or during preparation;

· cover your mouth when you cough or sneeze;

· blow your nose often with disposable handkerchiefs (not to recontaminate) and dispose of them in a trash can immediately after use and then wash your hands;

· avoid visiting a young child and her newborn, an elderly person, or a person treated with immunosuppressive drugs (corticosteroids, medicines for blood or cancer). In these cases, wearing the mask is recommended.

For your comfort:

· drink enough;

· moisten the nasal mucosa with suitable washing solutions (physiological saline, sprays of thermal water or sea water);

· avoid smoking or breathing the smoke of others;

· sleeping the raised head to improve the airflow in the nostrils and sleeping enough;

· protect the skin of the upper lip and nostrils by a cream if the repetition of the flies tends to irritate the skin;

· avoid air conditioners that dehumidify the air and dry the nasal mucous membranes, the ideal room temperature should be around 18-20 ° C;

· aerate the parts regularly.

Allergy Online Pharmacy: Order your medicines to treat your allergies in your bio pharmacy online.

Accessories

Order quicker !

Commande rapide

Save time by using the quick order form. With a few clicks , you can easily order your favorite references.

Formulaire de commande rapide

Be fan !

Be fan

Be fan of our Facebook page and get 5 % discount!

If you are not logged in to Facebook, please first log in and then refresh this page before clicking the Like button. Otherwise, you will not get your voucher.